FAVACCHIO, GIUSEPPE

FAVACCHIO, GIUSEPPE  

Dipartimento di Scienze Matematiche  

035894  

Mostra records
Risultati 1 - 16 di 16 (tempo di esecuzione: 0.025 secondi).
Citazione Data di pubblicazione Autori File
The ACM property for unions of lines in P1×P2 / Favacchio, G.; Migliore, J.. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - STAMPA. - 225:11(2021). [10.1016/j.jpaa.2021.106739] 1-gen-2021 Favacchio G. + 1-s2.0-S0022404921000797-main.pdf2021-01-21-FM2.pdf
Expecting the unexpected: Quantifying the persistence of unexpected hypersurfaces / Favacchio, G.; Guardo, E.; Harbourne, B.; Migliore, J.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 388:(2021), p. 107857. [10.1016/j.aim.2021.107857] 1-gen-2021 Favacchio G. + 1-s2.0-S0001870821002966-main (1).pdfGEBJ2020-08-22.pdf
The Hilbert function of bigraded algebras in k[P1×P1] / Favacchio, Giuseppe.. - In: JOURNAL OF COMMUTATIVE ALGEBRA. - ISSN 1939-0807. - STAMPA. - 12:4(2020), pp. 479-487. [10.1216/jca.2020.12.479] 1-gen-2020 Favacchio, Giuseppe. F-postprint editoriale- jca-v12-n4-p03-p[27576].pdfF-preprint-BigradedHF.pdf
In the shadows of a hypergraph: looking for associated primes of powers of square-free monomial ideals / Bela, E.; Favacchio, G.; Tran, N.. - In: JOURNAL OF ALGEBRAIC COMBINATORICS. - ISSN 0925-9899. - STAMPA. - 53:1(2021), pp. 11-29. [10.1007/s10801-019-00915-5] 1-gen-2021 Favacchio G. + postprint draft - InTheShadowsOfAHypergraph.pdfpreprint revised - BelaFavacchioTran.pdfBela2019_Article_InTheShadowsOfAHypergraphLooki (1).pdf
Linear quotients of Artinian Weak Lefschetz algebras / Favacchio, G.; Ragusa, A.; Zappala, G.. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - STAMPA. - 217:10(2013), pp. 1955-1966. [10.1016/j.jpaa.2013.01.009] 1-gen-2013 Favacchio G. + 1-s2.0-S0022404913000182-main.pdf
The minimal free resolution of fat almost complete intersections in ℙ1 x ℙ1 / Favacchio, G.; Guardo, E.. - In: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES. - ISSN 0008-414X. - STAMPA. - 69:6(2017), pp. 1274-1291. [10.4153/CJM-2016-040-4] 1-gen-2017 Favacchio G. + FG-postprint editoriale - canadian.pdfFG- postprint draft - canadian.pdf
Multiprojective spaces and the arithmetically Cohen-Macaulay property / Favacchio, G.; Migliore, J.. - In: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY. - ISSN 0305-0041. - STAMPA. - 166:3(2019), pp. 583-597. [10.1017/S0305004118000142] 1-gen-2019 Favacchio G. + FM-post print editoriale.pdfFM-postprint draft.pdf
A numerical property of hilbert functions and lex segment ideals / Favacchio, G.. - In: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 0304-9914. - STAMPA. - 57:3(2020), pp. 777-792. [10.4134/JKMS.j190380] 1-gen-2020 Favacchio G. F2-post print editorial.pdfF2-preprint.pdf
On the arithmetically Cohen-Macaulay property for sets of points in multiprojective spaces / Favacchio, G.; Guardo, E.; Migliore, J.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 146:7(2018), pp. 2811-2825. [10.1090/proc/13981] 1-gen-2018 Favacchio G. + FGM-post print editoriale-proc13981.pdfFGM-postprint draft.pdf
On the Betti numbers of three fat points in P1 × P1 / Favacchio, G.; Guardo, E.. - In: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 0304-9914. - STAMPA. - 56:3(2019), pp. 751-766. [10.4134/JKMS.j180385] 1-gen-2019 Favacchio G. + FG-postprint editorial -korean.pdfFG-preprint-1701.03677.pdf
Regularity and h-polynomials of toric ideals of graphs / Favacchio, G.; Keiper, G.; Van Tuyl, A.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 148:11(2020), pp. 4665-4677. [10.1090/proc/15126] 1-gen-2020 Favacchio G. + FKVT-postprint editoriale-proc15126.pdfFKVT-postprint draft.pdf
Special arrangements of lines: Codimension 2 ACM varieties in P1 × P1 × P1 / Favacchio, G.; Guardo, E.; Picone, B.. - In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS. - ISSN 0219-4988. - STAMPA. - 18:4(2019), pp. 1950073-1-1950073-22. [10.1142/S0219498819500737] 1-gen-2019 Favacchio G. + FGP-postprint editoriale.pdfFGP- preprint revised.pdf
Splittings of toric ideals / Favacchio, G.; Hofscheier, J.; Keiper, G.; Van Tuyl, A.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 574:(2021), pp. 409-433. [10.1016/j.jalgebra.2021.01.012] 1-gen-2021 Favacchio G. + splittings of toric ideal postprint.pdfarxiv-split-tor-id.pdf
Steiner configurations ideals: Containment and colouring / Ballico, E.; Favacchio, G.; Guardo, E.; Milazzo, L.; Thomas, A. C.. - In: MATHEMATICS. - ISSN 2227-7390. - STAMPA. - 9:3(2021). [10.3390/math9030210] 1-gen-2021 Favacchio G. + mathematics-09-00210.pdf
Steiner systems and configurations of points / Ballico, E.; Favacchio, G.; Guardo, E.; Milazzo, L.. - In: DESIGNS, CODES AND CRYPTOGRAPHY. - ISSN 0925-1022. - STAMPA. - (2021). [10.1007/s10623-020-00815-x] 1-gen-2021 Favacchio G. + postprint draft - cc BFGM2020.pdf
Tower sets and other configurations with the Cohen-Macaulay property / Favacchio, G.; Ragusa, A.; Zappala, G.. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - STAMPA. - 219:6(2015), pp. 2260-2278. [10.1016/j.jpaa.2014.07.035] 1-gen-2015 Favacchio G. + postprint-editoriale Tower sets and other configurations with the Cohen–Macaulay property.pdfarxiv-preprint-1401.3535.pdf